Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had misoprostol Had severe cramping with bleeding and blood clots. But one tablet flows out with blood.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi my name is XXXXX i had misoprostol tablet last night at 12am two orally and two vaginally as written in booklet.i had severe cramping and started bleeding almost after two hrs passed blood clots.but in the morning one tablet flows out with there any porblem in that or is that ok..??plss reply
Posted Tue, 8 Oct 2013 in Abortion and Stillbirth
Answered by Dr. Shanthi.E 6 minutes later
Brief Answer:
no problem

Detailed Answer:

If you have started to have severe cramping and the bleeding has also started, then the process of abortion has already started.

It is fine that one of the tablets was out with the blood. There should not be any problem with it.

Drink plenty of fluids and rest well.

I wish you quick recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor